Long Term Thermogenic Use - Effects? - AnabolicMinds.com

Long Term Thermogenic Use - Effects?

  1. New Member
    kraftkid's Avatar
    Stats
    6'3"  236 lbs.
    Join Date
    May 2004
    Age
    41
    Posts
    279
    Rep Power
    265

    Reputation

    Long Term Thermogenic Use - Effects?


    Anyone have any practical experience or thoughts on the effects of long term thermogenic use. I don't mean any single substance in particular, but I am referring to the overall stimulant (ephed/Synephrine, etc) type products.

    I personally am pretty sensitive to these products, so I always have to under dose them (according to the label) or eat them with a full meal, or I get the shakes. But, I lean pretty heavily on them when I need a kick in the ass to get moving throughout the day, or to hit the gym as hard as I'd like.

    All the labels say to cycle their use and I am curious as to any of you experts advice. In particular, do you think long term use could actually slow down your BMR, as well as any effectiveness, or health concerns. Let me know, I'm all ears.

  2. Professional Member
    jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2158

    Reputation

    I used ephedrine about 1 out of every 2 or 3 days for a couple of months. This was recommended at the time (~ 5 years ago) in an article I read. I used it mainly for energy. I guess I did this off and on for about 2 years (more on than off, though). I feel like it effected my energy level for quite a while after quitting. In fact I'm not sure things ever returned to their previous state, but I also tend to have insomnia. I also had trouble pissing toward the end.

    I don't think it effected my BMR much, but I was pretty young 20-22.
  3. Elite Member
    ManBeast's Avatar
    Stats
    5'7"  XXX lbs.
    Join Date
    Oct 2002
    Age
    32
    Posts
    6,516
    Rep Power
    48651

    Reputation

    Receptor site downregulation is the problem with most stimulant stacks. It is different for every compound. Clen becomes un-effective for the most part after 2-3 weeks, Ephedrine/Caffine combo after about 4. UCP has a 2 week reccomended run due to the hepatoxicity of the Usnic Acid (same goes for straight UA or SU), it is not a stimulant based fatburner though. The trouble pissing could be due to the vasoconstricting/diuretic properties of many stimulant based thermogens. I tend to use just caffine (50-200mg depending, usually no more than 100mg) for that extra "boost" when I really need it and I'm not on a stimulant-based thermogen cycle.

    ManBeast
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
    •   
       

  4. New Member
    kraftkid's Avatar
    Stats
    6'3"  236 lbs.
    Join Date
    May 2004
    Age
    41
    Posts
    279
    Rep Power
    265

    Reputation

    Manbeast.

    How long should you go off and Ephed/Caffiene stack (if you have used for those four weeks) before the receptor sites are back up to snuff?
  5. Senior Member
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,001
    Rep Power
    642

    Reputation

    eph/caff actually increases over time. Only the stimulatory effects drop after a month or so as well as the appetite suppression. However, I never like to use it for too long. Look up studies on medline, schplonged has done a lot of digging on this.
  6. New Member
    kraftkid's Avatar
    Stats
    6'3"  236 lbs.
    Join Date
    May 2004
    Age
    41
    Posts
    279
    Rep Power
    265

    Reputation

    Seems to be varying opinions on time and effect. Any other thoughts out there?
  7. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    753

    Reputation

    Kraftkid, I think what Scottyo meant was that the nutrient repartitioning/'fat burning' effect of E/C would still work over long term use but you would not get the CNS kick.

    I noticed that I hardly 'feel' anything (the CNS effects) even after only ~4 doses a week after a month or so.

    I wouldn't use it for very long periods of time like up to a year though.
  8. Senior Member
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,001
    Rep Power
    642

    Reputation

    Exactly what Marcus said. Also, you have to remember that ephedrine can do a number on your prostate. Even if your young, don't discount this. Personally I would do 4-6 on max, then cycle off and use caff and l-tyrosine. I like ALCAR the whole time.
  9. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1452

    Reputation

    I've read a little bit of sphongled's research on that and it definitely affirms continued nutrient partioning with EC in time, but I still recommend some time off too...for me it's about every 6-8 weeks if not alternating with clen.
  10. New Member
    Kylixer's Avatar
    Join Date
    Jun 2003
    Posts
    9
    Rep Power
    142

    Reputation

    Bump on the prostate issues.

    I used ECA on and off for years. Eventually, my prostate was getting enlarged, and very greatly affected my sexual performance.

    It's not worth being cut up and look nice for the ladies if you can't perform when you bring em back to your bed.

    I wish I had cycle lengths to suggests, but I don't. Just make sure you take some decent time off between. And when you get trouble pissing, or notice erection strength diminishing, stop that cycle right then. Trust me, prostate issues are nothing to shake a stick at, especially if that stick starts goin limp.
  •   

      
     

Similar Forum Threads

  1. Replies: 6
    Last Post: 10-17-2012, 09:03 PM
  2. Any negative effects of long-term Melatonin use?
    By JBlaze in forum Supplements
    Replies: 17
    Last Post: 03-05-2012, 02:47 AM
  3. long term anavar use?
    By radio in forum Anabolics
    Replies: 10
    Last Post: 11-28-2006, 11:04 AM
  4. Long Term DHEA Use - Experiences Wanted
    By pcn in forum Anabolics
    Replies: 3
    Last Post: 09-18-2006, 12:48 PM
  5. Long Term GH use and IGF and bloated head
    By Mr. GH in forum IGF-1/GH
    Replies: 4
    Last Post: 08-04-2004, 09:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in